Allertec Fexo 120mg x 10 tablets

Polpharma

Sale price £12.99 Regular price £20.00

Tax included. Shipping calculated at checkout.

Allertec Fexo is an antiallergic drug containing fexofenadine hydrochloride. The indications for the use of Allertec Fexo are allergy symptoms, such as hay fever, sneezing, itchy nose or nasal congestion, as well as watery and red eyes.

Composition of Allertec Fexo:

The active substance of the drug:fexofenadine hydrochloride. Each film-coated tablet contains 120 mg of fexofenadine hydrochloride, equivalent to 112 mg of fexofenadine.
The other ingredients are: microcrystalline cellulose, sodium croscarmellose, maize starch, povidone K 30, magnesium stearate.
Opadry Pink 03C54667 shell composition: hypromellose 6 cP, titanium dioxide (E 171), macrogol 400, macrogol 4000, yellow iron oxide (E 172), red iron oxide (E 172).

Operation of Allertec Fexo:

Allertec Fexo is an antiallergic drug containing fexofenadine hydrochloride. The drug is recommended for adults and for children 12 years of age and older as a preparation to relieve allergy symptoms, such as: hay fever (seasonal allergic rhinitis) and accompanying symptoms: sneezing, itchy nose, runny or blocked nose and itching , redness and watery eyes.

Application of Allertec Fexo:

Allertec Fexo contains fexofenadine hydrochloride, which is an antihistamine.

How to use Allertec Fexo:

The tablets should be taken before a meal with water. Adults and children 12 years of age and older, the recommended dose is 1 tablet (120 mg) once a day.
Do not use the drug for more than 5 days without consulting a doctor. Do not use a double dose to make up for a forgotten dose.